"Regional Controllability of Semi-Linear Distributed Parabolic Systems: Theory and Simulation"
written by Asmae Kamal, Ali Boutoulout, Sidi Ahmed Ould Beinane,
published by Intelligent Control and Automation, Vol.3 No.2, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Regional gradient optimal control problem governed by a distributed bilinear systems.
2019
[2] REGIONAL ENLARGED CONTROLLABILITY FOR PARABOLIC SEMILINEAR SYSTEMS
International Journal of Pure and Applied Mathematics, 2017
[3] Regional boundary observability of semilinear hyperbolic systems: sectorial approach
IMA Journal of Mathematical Control and Information, 2014
[4] Regional Gradient Controllability of Semi-Linear Parabolic Systems
International Review of Automatic Control (IREACO), 2013
[5] REGIONAL QUADRATIC PROBLEM FOR DISTRIBUTED BILINEAR SYSTEMS WITH BOUNDED CONTROLS
International Journal of Pure and Applied Mathematics, 2013